Superalgebras with Involution or Superinvolution and Almost Polynomial Growth of the Codimensions

Risultato della ricerca: Articlepeer review

12 Citazioni (Scopus)

Abstract

Let A be a superalgebra with graded involution or superinvolution ∗ and let cn∗(A), n = 1,2,…, be its sequence of ∗-codimensions. In case A is finite dimensional, in Giambruno et al. (Algebr. Represent. Theory 19(3), 599–611 2016, Linear Multilinear Algebra 64(3), 484–501 2016) it was proved that such a sequence is polynomially bounded if and only if the variety generated by A does not contain the group algebra of ℤ2 and a 4-dimensional subalgebra of the 4 × 4 upper-triangular matrices with suitable graded involutions or superinvolutions. In this paper we study the general case of ∗-superalgebras satisfying a polynomial identity. As a consequence we classify the varieties of ∗-superalgebras of almost polynomial growth, i.e., varieties of exponential growth such that any proper subvariety has polynomial growth, and we give a full classification of their subvarieties which was started in Ioppolo and La Mattina (J. Algebra 472, 519–545 2017)
Lingua originaleEnglish
pagine (da-a)961-976
Numero di pagine16
RivistaAlgebras and Representation Theory
Volume22
Stato di pubblicazionePublished - 2019

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2600???

Fingerprint

Entra nei temi di ricerca di 'Superalgebras with Involution or Superinvolution and Almost Polynomial Growth of the Codimensions'. Insieme formano una fingerprint unica.

Cita questo